Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stable rings and a problem of Bass


Authors: Judith D. Sally and Wolmer V. Vasconcelos
Journal: Bull. Amer. Math. Soc. 79 (1973), 574-576
MSC (1970): Primary 13H10, 13H15
DOI: https://doi.org/10.1090/S0002-9904-1973-13209-4
MathSciNet review: 0311643
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28. MR 27 #3669. MR 153708
  • 2. J. Herzog and E. Kunz (Editors), Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Math., vol. 238, Springer-Verlag, Berlin and New York, 1971. MR 412177
  • 3. J. Lipman, Stable ideals and Arf rings, Amer. J. Math. 93 (1971), 649-685. MR 44 #203. MR 282969
  • 4. M. Nagata, Local rings, Interscience Tracts in Pure and Appl. Math., no. 13, Interscience, New York, 1962. MR 27 #5790. MR 155856
  • 5. D. Rees, Estimates for the minimum number of generators of modules over Cohen- Macaulay local rings (preprint).
  • 6. R. Swan, The number of generators of a module, Math. Z. 102 (1967), 318-322. MR 36 # 1434. MR 218347

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 13H10, 13H15

Retrieve articles in all journals with MSC (1970): 13H10, 13H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13209-4

American Mathematical Society